# SDR HALA2015060100117

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 22,322 hours, 53,032 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY LOW INFLIGHT.  FOUND & REPLACED RT LANDING GEAR ACTUATOR PRESSURE LINE LEAKING.  LEAK CHECKED OK.  INSPECTED FILTERS & NO METAL FOUND. REPLENISH SYS.  ACFT OK FOR SERVICE.  RT ENGINE GROUND RUN GOOD.
